# SDR WTAA950045

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SFO - FLAP CONTROL FAULT REPORTED DURING TAKEOFF ROLL AT APPROXIMATELY 70 KNOTS.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FLAP SYSTEM.  NO DEFECTS NOTED.  CLEARED FLAP CONTROL UNIT AND FLAP ANNUNCIATOR FAULTS.  FLAP SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
